×

A note on positivity of Einstein bundles. (English) Zbl 0751.32016

The following result is obtained. Let \(X\) be a compact Kähler surface and \(E\) be a Hermitian bundle of rank 2 on \(X\) such that the first Chern form \(c_ 1(E)\) is equal to the Kähler form \(\omega\) up to a positive constant. Suppose that the first and second Chern forms satisfy \(c^ 2_ 1(E)-2c_ 2(E)=\varphi\centerdot\omega^ 2\), where \(\varphi\) is a positive function. Then \(E\) is positive. This is a differential algebraic version of an algebraic ampleness criterion of M. Schneider and A. Tancredi.

MSC:

32Q20 Kähler-Einstein manifolds
32J15 Compact complex surfaces
PDFBibTeX XMLCite
Full Text: DOI

References:

[1] Barth, W.; Peters, C.; Ven, A.van de, Compact complex surfaces, (Erg. der Math., 3 (1985), Springer: Springer Berlin, Heidelberg, New York), 4
[2] Donaldson, S. K., Anti-self-dual Yang-Mills connections over complex algebraic surfaces and stable vector bundles, Proc. London Math. Soc., 50, 1-26 (1985) · Zbl 0529.53018
[3] Donaldson, S. K., Infinite determinants, stable bundles and curvature, Duke Math. J., 54, 231-247 (1987) · Zbl 0627.53052
[4] Griffiths, P. A., Hermitian differential geometry, Chern classes and positive vector bundles, (Global analysis, Papers in honor of K. Kodaira (1969), University of Tokyo Press and Princeton University Press), 185-251 · Zbl 0201.24001
[5] Hartshorne, R., Ample subvarieties of algebraic varieties, Lecture Notes in Math., 156 (1970), Springer: Springer Berlin/Heidelberg/New York · Zbl 0208.48901
[6] Kobayashi, S., Differential geometry of complex vector bundles (1987), Iwanami Shoten and Princeton University Press · Zbl 0708.53002
[7] Lübke, M., Stability of Einstein-Hermitian vector bundles, Manuscripta Math., 42, 245-257 (1983) · Zbl 0558.53037
[8] Schneider, M., Complex surfaces with negative tangent bundle, Complex analysis and algebraic geometry, Lecture Notes in Math., 1194 (1986), Springer: Springer Berlin/Heidelberg/New York · Zbl 0592.14016
[9] Schneider, M.; Tancredi, A., Positive vector bundles on complex surfaces, Manuscripta Math., 50, 133-144 (1985) · Zbl 0572.32015
[10] Tsai, I.-H., Negatively curved metrics on Kodaira surfaces, Math. Ann., 285, 369-379 (1989) · Zbl 0664.53033
[11] Uhlenbeck, K. K.; Yau, S.-T., On the existence of Hermitian-Yang-Mills connections in stable vector bundles, Commun. Pure Appl. Math., 39, 257-293 (1986) · Zbl 0615.58045
[12] Uhlenbeck, K. K.; Yau, S.-T., A note on our previous paper: On the existence of Hermitian-Yang-Mills connections in stable vector bundles, Commun. Pure Appl. Math., Vol. XLII, 703-707 (1989) · Zbl 0678.58041
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.